# SDR DXTA2011092304734

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 3,827 hours, 2,515 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecu
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UPON CLIMBING TO CRUISE ALTITUDE, BRIEF ODOR OF "HEAT" WAS NOTED IN THE COCKPIT.  FOLLOWED LATER BY THE PASSENGERS WHO ALERTED THE CREW TO WHITE SMOKE COMING FROM BACK OF THE CABIN.  A DIVERSION WAS DECLARED AND UPON REDUCTION OF POWER, SMOKE SOMEWHAT ABBATED AND WAS NON EXISTENT BY THE TIME PLANE TAXIED TO FBO.  INSPECTED ECU AND FOUND TURBINES TO BE LOCKED UP AND HEAVY BURNED OIL ODOR IN COALESCER SOCK.  CONFIRMED A BAD ECU WOULD CREATE THE CONDITIONS DESCRIBED.  R & R ECU IAE MM 21-51-00.  R & R COALESCER SOCK IAW MM 12-19-00. ENVIRONMENTAL AND PRESSURIZATION OPS CHECK GOOD ON ENGINE RUN.
